| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
Event or Problem Description
It was reported during knee arthroplasty that the articular surface provisional fractured while trialing.No adverse events were reported as a result of this malfunction.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 - component code - proposed code is mechanical (g04) - provisional bottom visual evaluation of the returned provisional identified signs of repeated use and confirmed the product was fractured.Fractured tibial articular surface provisionals (tasps) analyzed by optical microscopy revealed hackle marks, river lines and striations in the case of bending overload and low cycle fatigue culminating in bending overload.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.